A Fourier series method for meromorphic and entire functions
Bulletin de la Société Mathématique de France, Volume 96 (1968), pp. 53-96.
@article{BSMF_1968__96__53_0,
     author = {Rubel, L.A. and Taylor, B.A.},
     title = {A {Fourier} series method for meromorphic and entire functions},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {53--96},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {96},
     year = {1968},
     doi = {10.24033/bsmf.1660},
     zbl = {0157.39603},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1660/}
}
TY  - JOUR
AU  - Rubel, L.A.
AU  - Taylor, B.A.
TI  - A Fourier series method for meromorphic and entire functions
JO  - Bulletin de la Société Mathématique de France
PY  - 1968
DA  - 1968///
SP  - 53
EP  - 96
VL  - 96
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1660/
UR  - https://zbmath.org/?q=an%3A0157.39603
UR  - https://doi.org/10.24033/bsmf.1660
DO  - 10.24033/bsmf.1660
LA  - en
ID  - BSMF_1968__96__53_0
ER  - 
%0 Journal Article
%A Rubel, L.A.
%A Taylor, B.A.
%T A Fourier series method for meromorphic and entire functions
%J Bulletin de la Société Mathématique de France
%D 1968
%P 53-96
%V 96
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1660
%R 10.24033/bsmf.1660
%G en
%F BSMF_1968__96__53_0
Rubel, L.A.; Taylor, B.A. A Fourier series method for meromorphic and entire functions. Bulletin de la Société Mathématique de France, Volume 96 (1968), pp. 53-96. doi : 10.24033/bsmf.1660. http://archive.numdam.org/articles/10.24033/bsmf.1660/

[1] Edrei (A.) and Fuchs (W. H. J.). - Meromorphic functions with several deficient values, Trans. Amer. math. Soc., t. 93, 1959, p. 292-328. | MR | Zbl

[2] Hayman (W.K.). - Meromorphic functions. - Oxford, at the Clarendon Press, 1964 (Oxford mathematical Monographs). | MR | Zbl

[3] Lindelöf (E.). - Fonctions entières d'ordre entier, Ann. scient. Éc. Norm. Sup., t. 41, 1905, p. 369-395. | EuDML | JFM | Numdam

[4] Markuőevič (A.I.). - Entire functions. - New York, American Elsevier publishing Company, 1966. | Zbl

[5] Rubel (L.A.). - A Fourier series method for entire functions, Duke math. J., t. 30, 1963, p. 437-442. | MR | Zbl

[6] Taylor (B.A.). - Duality and entire functions, Thesis, University of Illinois, 1965.

[7] Zygmund (A.). - Trigonometrical series, First edition. - Warszawa, Seminar. Matem. Univ. Warsz., 1935 (Monografie matematyczne, 5). | EuDML | JFM | Zbl

Cited by Sources: